Home, About, Contact Us, FAQ

Switching to latuda


#1

Ability was making me too restless so I’m switching to Latuda, the only thing that concerns me is that it will make me tired, anyone have experience with this drug?


#2

One of the worst drugs I tried.


#3

I’ve been on it for a couple of years. I like it. I don’t notice any side effects from it. Good luck with it. :sun_with_face:


#4

This med is great. I hope you like it.


#5

If Latuda makes you vomit take Zofran.


#6

It’s less sedating and very few side effects. I definitely recommend it.


#7

My psychiatrist said that Latuda will give me lots of Anxiety.
Everyone reacts differently I guess.


#8

I hated Latina. Made me sick and anxious.


#9

Latuda did not work for me at all. One of the worst!


#10

Different people respond to different meds differently. Say that ten times in a row lol. I’ve done studies for both and did okay on both, but went to different meds after each study. I think I had issues with akathesia on both. But you really can’t predict how any med will work for you personally. I think psychiatrists can somewhat predict which meds may get be a little better than others, but ultimately you have to just try them out for yourself. The only thing I can say is that sometimes unpleasant side-effects can lessen a bit the longer you stay on the med. and sometimes it takes a while for the new med to work to it’s full potential. But you and your doctor can figure it out, hope whatever you decide on works for you. :man_shrugging: